# SDR AALA201707319062

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 61,805 hours, 27,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMS INTERMITTENT TO NOT AT ALL. ADJUSTED SLIDE GIRT BAR IAW AMM 25-62-44. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
